Jun 16, 2012 - 7:57 pm
I have posted on here several times and my hubby has Stage IV Clear Cell Renal Cell Carcinoma that has Metastasized to his Lungs in 5 spots. He has had a radical nephroectomy and is on Votrient now to hopefully help the lung spots. He has been on the Votrient for 6 weeks now and the only real side effect he has had is tiredness and this week some high blood pressure.
I said everything above to say this and see if anyone else has had this problem or can share some insight. The last week or so he has had some severe pain on and off in his upper abdomen. It will go away and come back but it is bothering him. He never complains about pain so if he is telling me it is bothering him it must be pretty bad. Has anyone else had any pain like this or similar or do you have any advice to help us out. I told him I was calling the Triage Nurse on Monday and we are going back to Duke next week instead of the following and he said he didn't want to.
I am just worried and need any advice that yall will share. Thanks